# SDR SWAA2021081188872

- Difficulty date: June 29, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL FIN TO BODY SKATE ANGLE CHAFED BS 1016-1122 / [01] NO ALLOWABLE DAMAGE FOUNDED ON SRM REPLACED PART FOR REPAIR IAW SRM 51-10-02-0G-0; [02] REMOVED R/H SKATE ANGLE AT BS1016 TO BS1132 IAW SRM 51-10-02; [03] VERIFIED; [04] UPDATED MEASUREMENTS; [05] LOCATED; DRILLED AND COUNTERSINK NEW SKATE ANGLE P/N 149A8310 IAW SRM 51-40-05; SRM 51-40-08 AND DWG 148A8300 REV.C OK TO INSTALL; [06] LOCATED; DRILLED AND COUNTERSINK NEW R/H SKATE ANGLE P/N 149A8310 IAW SRM 51-40-05; SRM 51-40-08 AND DWG 148A8300 REV.C OK TO INSTALL; [07] VERIFIED; [08] INSPECTED LOCATED; DRILLED AND COUNTERSINK NEW R/H SKATE ANGLE P/N 149A8310 IAW SRM 51-40-05; SRM 51-40-08 AND DWG 148A8300 REV.C OK TO INSTALL; [09] INSTALLED R/H SKATE ANGLE AT BS1016 TO BS1132 IAW SRM 51-40-02 AND DWG 148A8300 REV.C; [10] VERIFIED; [11] RII INSPECTED INSTALL; [12] INSPECTED
